Skip to main content


Log in

Some inequalities of the Grüss type for conformable \({\varvec{k}}\)-fractional integral operators

  • Original Paper
  • Published:
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas Aims and scope Submit manuscript


In the paper, the authors establish several new inequalities of the Grüss type for conformable k-fractional integral operators. These inequalities generalize some known results.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  1. Agarwal, P.: Some inequalities involving Hadamard-type \(k\)-fractional integral operators. Math. Methods Appl. Sci 40(11), 3882–3891 (2017).

    Article  MathSciNet  MATH  Google Scholar 

  2. Agarwal, P., Tariboon, J., Ntouyas, S.K.: Some generalized Riemann–Liouville \(k\)-fractional integral inequalities, J. Inequal Appl (2016) 2016:122, 13 pages;

  3. Ayub, W., Farid, G.: Some \(k\)-fractional integral inequalities for harmonically convex functions. Fract. Differ. Calc. 8(1), 73–93 (2018).

    Article  MathSciNet  MATH  Google Scholar 

  4. Dahmani, Z.: New inequalities in fractional integrals. Int. J. Nonlinear Sci. 9(4), 493–497 (2010)

    MathSciNet  MATH  Google Scholar 

  5. Dahmani, Z., Tabharit, L., Taf, S.: New generalization of Grüss inequality using Riemann-Liouville fractional integrals. Bull. Math. Anal. Appl. 2(3), 93–99 (2010)

    MathSciNet  MATH  Google Scholar 

  6. Díaz, R., Pariguan, E.: On hypergeometric function and Pochhammer \(k\)-symbol. Divulg. Mat. 15(2), 179–192 (2007)

    MathSciNet  MATH  Google Scholar 

  7. Farid, G., Usman, M.: Ostrowski type \(k\)-fractional integral inequalities for MT-convex and \(h\)-convex functions. Nonlinear Funct. Anal. Appl. 22(3), 627–639 (2017)

    MATH  Google Scholar 

  8. Gorenflo, R., Mainardi, F.: Fractional Calculus: Integral and Differential Equations of Fractional Order, Fractals and Fractional Calculus in Continuum Mechanics (Udine, 1996), 223–276, CISM Courses and Lectures, 378. Springer, Vienna (1997)

    Google Scholar 

  9. Grüss, G.: Über das Maximum des absoluten Betrages von \(\frac{1}{{b - a}}\int _a^bf(x)g(x)\text{ d } x -\frac{1}{(b-a)^2 }\int _a^bf(x)\text{ d } x \int _a^b g(x)\text{ d } x\), Math. Z 39(1), 215–226 (1935). (German)

    Article  MathSciNet  MATH  Google Scholar 

  10. Huang, C.-J., Rahman, G., Nisar, K.S., Ghaffar, A., Qi, F.: Some inequalities of the Hermite–Hadamard type for \(k\)-fractional conformable integrals, Aust. J. Math. Anal. Appl. 16(1) (2019), Article 7, 9 pages;

  11. Jarad, F., Uğurlu, E., Abdeljawad, T., Băleanu, D.: On a new class of fractional operators, Adv. Difference Equ. 2017, 247, 16 pages;

  12. Kilbas, A.A.: Hadamard-type fractional calculus. J. Korean Math. Soc. 38(6), 1191–1204 (2001)

    MathSciNet  MATH  Google Scholar 

  13. Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204. Elsevier Science B.V, Amsterdam (2006)

    Google Scholar 

  14. Mubeen, S., Habibullah, G.M.: \(k\)-fractional integrals and application. Int. J. Contemp. Math. Sci. 7(1–4), 89–94 (2012)

    MathSciNet  MATH  Google Scholar 

  15. Mubeen, S., Iqbal, S.: Grüss type integral inequalities for generalized Riemann–Liouville \(k\)-fractional integrals, J. Inequal. Appl. 2016, 109, 13 pages; avaiable online at

  16. Nisar, K.S., Qi, F.: On solutions of fractional kinetic equations involving the generalized \(k\)-Bessel function. Note Mat. 37(2), 11–20 (2017).

    Article  MathSciNet  MATH  Google Scholar 

  17. Nisar, K.S., Qi, F., Rahman, G., Mubeen, S., Arshad, M.: Some inequalities involving the extended gamma function and the Kummer confluent hypergeometric \(k\)-function, J. Inequal. Appl. 2018, Paper No. 135, 12 pages; available online at

  18. Qi, F.: Limit formulas for ratios between derivatives of the gamma and digamma functions at their singularities. Filomat 27(4), 601–604 (2013).

    Article  MathSciNet  MATH  Google Scholar 

  19. Qi, F., Akkurt, A., Yildirim, H.: Catalan numbers, \(k\)-gamma and \(k\)-beta functions, and parametric integrals. J. Comput. Anal. Appl. 25(6), 1036–1042 (2018)

    MathSciNet  Google Scholar 

  20. Qi, F., Guo, B.-N.: Integral representations and complete monotonicity of remainders of the Binet and Stirling formulas for the gamma function. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 111(2), 425–434 (2017).

    Article  MathSciNet  MATH  Google Scholar 

  21. Qi, F., Habib, S., Mubeen, S., Naeem, M.N.: Generalized \(k\)-fractional conformable integrals and related inequalities. AIMS Math. 4(3), 343–358 (2019).

    Article  Google Scholar 

  22. Qi, F., Nisar, K.S., Rahman, G.: Convexity and inequalities related to extended beta and confluent hypergeometric functions. AIMS Math. 4(5), 1499–1507 (2019).

    Article  Google Scholar 

  23. Qi, F., Rahman, G., Hussain, S.M., Du, W.-S.: and Kottakkaran Sooppy Nisar, Some inequalities of Čebyšev type for conformable \(k\)-fractional integral operators, Symmetry 10 (11), Article 614, 8 pages; available online at (2018)

    Article  Google Scholar 

  24. Rahman, G., Nisar, K.S., Qi, F.: Some new inequalities of the Grüss type for conformable fractional integrals. AIMS Math. 3(4), 575–583 (2018).

    Article  MATH  Google Scholar 

  25. Rehman, A., Mubeen, S., Sadiq, N., Shaheen, F.: Some inequalities involving \(k\)-gamma and \(k\)-beta functions with applications, J. Inequal. Appl. (2014), 2014:224, 16 pages; available online at

  26. Romero, L.G., Luque, L.L., Dorrego, G.A., Cerutti, R.A.: On the \(k\)-Riemann-Liouville fractional derivative. Int. J. Contemp. Math. Sci. 8(1), 41–51 (2013)

    Article  MathSciNet  Google Scholar 

  27. Samko, S.G., Kilbas, A.A., Marichev, O.I.: Fractional Integrals and Derivatives: Theory and Applications, Edited and with a foreword by S. M. Nikol’skiĭ. Translated from the 1987 Russian original. Revised by the authors. Gordon and Breach Science Publishers, Yverdon, (1993)

  28. Sarikaya, M.Z., Karaca, A.: On the \(k\)-Riemann-Liouville fractional integral and applications. Int. J. Stat. Math. 1(3), 33–43 (2014)

    Google Scholar 

  29. Set, E., İşcan, İ., Sarikaya, M.Z., Özdemir, M.E.: On new inequalities of Hermite–Hadamard–Fejér type for convex functions via fractional integrals. Appl. Math. Comput. 259, 875–881 (2015).

    Article  MathSciNet  MATH  Google Scholar 

  30. Set, E., Mumcu, İ., Özdemir, M.E.: Grüss type inequalities involving new conformable fractional integral operators, ResearchGate Preprint (2018), available online at (2018)

  31. Set, E., Sarıkaya, M.Z., Özdemir, M.E., Yildirim, H.: The Hermite–Hadamard’s inequality for some convex functions via fractional integrals and related results. J. Appl. Math. Stat. Inform. 10(2), 69–83 (2014).

    Article  MathSciNet  MATH  Google Scholar 

  32. Set, E., Tomar, M., Sarikaya, M.Z.: On generalized Grüss type inequalities for \(k\)-fractional integrals. Appl. Math. Comput. 269, 29–34 (2015).

    Article  MathSciNet  MATH  Google Scholar 

  33. Shi, D.-P., Xi, B.-Y., Qi, F.: Hermite–Hadamard type inequalities for \((m,h_1,h_2)\)-convex functions via Riemann–Liouville fractional integrals. Turk. J. Anal. Number Theory 2(1), 23–28 (2014).

    Article  Google Scholar 

  34. Shi, D.-P., Xi, B.-Y., Qi, F.: Hermite–Hadamard type inequalities for Riemann–Liouville fractional integrals of \((\alpha,m)\)-convex functions. Fract. Diff. Calc. 4(2), 31–43 (2014).

    Article  MathSciNet  MATH  Google Scholar 

  35. Srivastava, H.M., Choi, J.: Zeta and \(q\)-Zeta Functions and Associated Series and Integrals, Elsevier, Inc., Amsterdam, 2012; available online at (2012)

    MATH  Google Scholar 

  36. Wang, S.-H., Qi, F.: Hermite-Hadamard type inequalities for \(s\)-convex functions via Riemann-Liouville fractional integrals. J. Comput. Anal. Appl. 22(6), 1124–1134 (2017)

    MathSciNet  Google Scholar 

Download references


The authors appreciate anonymous referees for their careful corrections to and valuable comments on the original version of this paper.

Author information

Authors and Affiliations


Corresponding author

Correspondence to Feng Qi.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Rahman, G., Nisar, K.S., Ghaffar, A. et al. Some inequalities of the Grüss type for conformable \({\varvec{k}}\)-fractional integral operators. RACSAM 114, 9 (2020).

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI:


Mathematics Subject Classification